MathSciNet Relay Station
MathSciNet bibliographic data
MR2365667 (2009c:37045) 37F20 (37B45 37F45)
Cabrera, Carlos On the classification of laminations associated to quadratic polynomials. J. Geom. Anal. 18 (2008), no. 1, 29–67.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement